Tareg Bronchopneumonia Side Effect Reports
The following Tareg Bronchopneumonia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Bronchopneumonia, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Bronchopneumonia, Alveolitis Allergic, Depression, Osteoarthritis, Malaise, Memory Impairment, Dizziness, Chest Pain, Headache|
This Bronchopneumonia side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED. A 70-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension,palpitations,thyroid disorder,nervousness. The patient was prescribed Tareg D (dosage: 1 Df, (320 Mg Vals/ 12,5 Mg Hydro) A Day), which was started on 200812. Concurrently used drugs:
|Pain, Pyrexia, Bronchopneumonia|
This Bronchopneumonia Tareg side effect was reported by a consumer or non-health professional from CHILE on Jul 26, 2007. A male , 77 years of age, was treated with Tareg. The patient presented the following health conditions:
This is a Tareg side effect report of a 74-year-old female patient (weight:NA) from CHILE, suffering from the following symptoms/conditions: NA, who was treated with Tareg (dosage:NA, start time: NS), combined with: NA., and developed a serious reaction and a Bronchopneumonia side effect. The patient presented with:
A 71-year-old female patient (weight: NA) from CHILE with the following symptoms: NA started Tareg treatment (dosage: NA) on NS. Soon after starting Tareg treatment, the consumer experienced several side effects, including:
|Bronchopneumonia, Cerebrovascular Accident, Diabetes Mellitus, Pancreatic Carcinoma|
A female patient from CHILE was prescribed and started Tareg D on Dec 03, 2007. Patient felt the following Tareg side effects: bronchopneumonia, cerebrovascular accident, diabetes mellitus, pancreatic carcinoma Additional patient health information: Female , 81 years of age, The consumer reported the following symptoms: . Tareg D dosage: Vals 160 / Hct 12.5 Mg/day. Concurrently used drugs:
|Bronchopneumonia, Cerebrovascular Accident, Diabetes Mellitus|
This report suggests a potential Tareg D Bronchopneumonia side effect(s) that can have serious consequences. A 81-year-old female patient from CHILE (weight:NA) was diagnosed with the following health condition(s): NA and used Tareg D (dosage: Vals 160 / Hct 12.5 Mg/day) starting Sep 03, 2007. Soon after starting Tareg D the patient began experiencing various side effects, including:
Tareg Bronchopneumonia Causes and Reviews
Pneumonia is an infection in one or both of the lungs. Many germs, such as bacteria, viruses, and fungi, can cause pneumonia. You can also get pneumonia by inhaling a liquid or chemical. People most at risk are older than 65 or younger than 2 years of age, or already have health problems.
Symptoms of pneumonia vary from mild to severe. See your doctor promptly if you
- Have a high fever
- Have shaking chills
- Have a cough with phlegm that doesn't improve or gets worse
- Develop shortness of breath with normal daily activities
- Have chest pain when you breathe or cough
- Feel suddenly worse after a cold or the flu
Your doctor will use your medical history, a physical exam, and lab tests to diagnose pneumonia. Treatment depends on what kind you have. If bacteria are the cause, antibiotics should help. If you have viral pneumonia, your doctor may prescribe an antiviral medicine to treat it.
Preventing pneumonia is always better than treating it. Vaccines are available to prevent pneumococcal pneumonia and the flu. Other preventive measures include washing your hands frequently and not smoking.
NIH: National Heart, Lung, and Blood Institute
Tareg Bronchopneumonia Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|